Abstract and Applied Analysis
Volume 5 (2000), Issue 1, Pages 33-46

Attractors of multivalued semiflows generated by differential inclusions and their approximations

Alexei V. Kapustian1 and José Valero2

1Kiev University Taras Shevchenko, Department of Mechanics and Mathematics, Vladimirskaya, Kiev 60, Ukraine
2Universidad Cardenal Herrera, C/Comisario, 3, (Alicante), Elche 03203, Spain

Received 20 October 1999

Copyright © 2000 Alexei V. Kapustian and José Valero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove the existence of global compact attractors for differential inclusions and obtain some results concerning the continuity and upper semicontinuity of the attractors for approximating and perturbed inclusions. Applications are given to a model of regional economic growth.